# SDR SWAA2023112116215

- Difficulty date: October 31, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 51,132 hours, 31,028 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INLET ACCESS #2 ENGINE LOWER NOSE COWL PANEL #422AB HAS ELONGATED FASTENER HOLES<[01] RECEIVED NEW LOWER NOSE COWL PANEL #422AB P# 314-2163-1 PO# 2028887 BN 406123. PANEL WILL BE INSTALLED ON TASK CARD # TTG8Q00P88YN;[02] VERIFIED STEP 1
